Birth Control (Contraception) Expert Forum
depo shot
About This Forum:

This Birth Control & Contraception forum is for questions and information regarding birth control and contraception. All questions will receive a personal answer from a medical expert.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

depo shot

Okay I'm The Shot &&My Period Has Been On For 2 Weeks &&Still Counting I Was Wondering Is It Because Of The Birth Control &&If So How Much Longer Will it Last??
603463_tn?1220630455
Hi!
If you were my patient, I would reassure you that the bleeding is most likely caused by the depo shot.  I usually recommend doing a pregnancy test if there is any concern.  Irregular bleeding is very common with the depo, and very unpredictable. Often the bleeding will improve with longer term use of the method.
Good luck!
Dr B
Blank
Continue discussion Blank
This Forum's Experts
603463_tn?1220630455
Elaine Brown, MDBlank
Elaine Brown, MD - BLOG
Billings, MT
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank